Professor
Departement de Mathematiques UFR Sciences et Techniques Universite de Bretagne
PR.B.;-H.-J.Engelbert-;-M.Yor-:-Stochastic-Processes-and-Related-Topics,-Proceedings-of-the-12th-Winter-School,-Siegmundsburg,-Germany,-27-February-4-March-2000.-Taylor-Francis,-London-and-New-York,-2002.
SELECTED PLENARY KEYNOTE AND MAJOR INVITED TALKS
[1]-Two-Person-Zero-Sum-Stochastic-Differential-Games;-Berlin,-June-2006
PUBLICATIONS, including
[1]-R.B.;-H.-J.Engelbert-:-Randomized-stopping-times.-Doob's-optional-theorem-and-optimal-stopping,-Math.-Nachr.-115,-pp.-237-247-(1984)-;
[2]-R.B.:-A-regularity-condition-for-non-Markovian-solutions-of-stochastic-differential-equa--tions-in-the-plane,-Math.-Nachr.-149,-pp.-125-132-(1990).
[3]-R.B.:-Anticipative-Girsanov-transformations,-Probab.-Theory-Relat.-Fields-89,-N.2,-pp.-211-238-(1991)-;
[4]-R.B.:-Linear-Skorohod-stochastic-differential-equations,-Probab.-Theory-Relat.-Fields-90,-N.2,-pp.-223-240-(1991)-;
[5]-R.B.:-Skorohod-stochastic-differential-equations-of-diffusion-type,-Probab.-Theory-Relat.-Fields-93,-N.3,-pp.-297-323-(1992)-;
[6]-R.B.;-H.F llmer-:-A-conditional-approach-to-the-anticipating-Girsanov-transformation,-Probab.-Theory-Relat.-Fields-95,-pp.-311-330-(1993)-;
[7]-R.B.;-D.Nualart-:-Skorohod-Stochastic-Differential-Equations-with-Boundary-Conditions,-Stochastics-and-Stochastics-Reports,-Vol.-45,-pp.-211-235-(1993)-;
[8]-R.B.;-D.Nualart-:-Linear-stochastic-differential-equations-and-Wick-products,-Probab.-Theory-Relat.-Fields-99,-pp.-501-526-(1994)-
[9]-R.B.:-Anticipative-Girsanov-Transformations-and-Skorohod-Stochastic-Differential-Equations,-Memoirs-of-the-AMS,-Vol.-111,-N.533,-88-pages,-1994.
[10]-G.Barles;-R.B.;-E.Pardoux-:-BSDEs-and-integral-partial-differential-equations,-Stochastics-and-Stochastics-Reports,-Vol.-60,-pp.-57-83-(1997)-;
[11]-R.B.;-P.Malliavin;-D.Nualart-:-Multidimensional-linear-stochastic-differential-equations-in-the-Skorohod-sense,-Stochastics-and-Stochastics-Reports,-Vol.-62,-pp.-117-145-(1997)-;
[12]-R.B.;-M.Quincampoix;-A.Răşcanu-:-Proprit-de-viabilit-pour-des-quations-differentielles-stochastiques-rtrogrades-et-applications--des-quations-aux-drives-partielles,-C.R.A.S.-Paris,-t.325,-Serie-I,-pp.-1159-1162-(1997)-;
[13]-R.B.;-S.Peng;-M.Quincampoix;-C.Rainer:-Existence-of-stochastic-control-under-state-constraints,-C.R.A.S.-Paris,-t.327,-Srie-I,-pp.-17-22-(1998)-;
[14]-R.B.;-Y.Hu-:-Hedging-Contingent-Claims-for-a-large-Investor-in-an-incomplete-Market,-Adv.-APPL.-Prob.,-30,-pp.-239-255-(1998)-;
[15]-R.B.;-Y.Hu-:-Probabilistic-Approach-to-Homogenizations-of-Systems-of-Quasilinear-Parabolic-PDEs-with-periodic-structures,-Nonlinear-Analysis,-Theory,-Methods-and-Application,-Vol.-32,-N.5,-pp.-609-619-(1998)-;
[16]-R.B.;-Y.Hu-:-Pricing-of-American-contingent-claims-with-jump-stock-price-and-constrained-portfolios,-Math.-Oper.-Research,-Vol.-23,-N.1,-pp.-177-203-(1998);
[17]-R.B.;-S.Peng-:-Stationary-backward-stochastic-differential-equations-and-associated-partial-differential-equations,-Probab.-Theory-Rel.-Fields-115,-N.3,-pp.-383-399-(1999)-;
[18]-R.B.;-Y.Hu;-S.Peng-:-Probabilistic-Approach-to-homogenization-of-viscosity-solutions-of-parabolic-PDEs,-NoDEA,-Nonlinear-Differ.-Equ.-Appl.-6,-N.4,-pp.-395-411-(1999)-;
[19]-R.B.;-M.Quincampoix;-A.Răşcanu:-Viability-property-for-a-backward-stochastic-differential-equation-and-applications-to-partial-differential-equations,-Probab.-Theory-Rel.-Fields-116,-pp.-485-504-(2000).
[20]-R.B.;-J.Ma-:-Stochastic-viscosity-solutions-for-fully-nonlinear-stochastic-partial-differential-equations-(I),-Stochastic-Processes-and-Their-Applications-93,-pp.-181-204-(2001)-;
[21]-R.B.;-J.Ma-:-Stochastic-viscosity-solutions-for-fully-nonlinear-stochastic-partial-differential-equations-(II),-Stochastic-Processes-and-Their-Applications-93,-pp.-205-228-(2001)-;
[22]-R.B.;-J.Ma-:-Pathwise-stochastic-Taylor-Expansion-and-Stochastic-Viscosity-Solution-for-Fully-Nonlinear-Stochastic-PDEs,-Annals-of-Probability-30,-N.3,-pp.-1131-1171-(2002)-;
[23]-R.B.;-P.Cardaliaguet-;-M.Quincampoix,-A-Representation-Formula-for-the-Mean-Curvature-Motion,-SIAM-J.-Math.-Anal.,-Vol.33,-pp.-827-846-(2002)-;
[24]-R.B.;-M.Quincampoix;-C.Rainer;-A.Răşcanu-:-Viability-of-moving-sets-for-stochastic-differential-equations,-Advances-in-Differential-Equations,-Vol.7,-pp.-1045-1072-(2002);
[25]-R.B.;-A.Răşcanu-:-On-the-existence-of-stochastic-optimal-control-of-distributed-state-system,-Nonlinear-Anal.:-Theory-Methods-Appl.-52A,-N.4,-pp.-1153-1184-(2003)-.
[26]-R.B.;-M.Quincampoix-;-C.Rainer-;-A.Răşcanu-:-Stochastic-Control-with-Exit-Time-and-Constraints,-Application-to-Small-Time-Attainability-of-Sets,-Appl.-Math.-Optim.,-Vol.-49,-N.2,-pp.-99-112-(2004);
[27]-R.B.;-P.Cardaliaguet;-C.Rainer:-Nash-Equilibrium-Payoffs-for-Nonzero-Sum-Stochastic-Differential-Games,-SIAM-J.-Control-and-Optimization,-43,-no.-2,-pp.-624-642-(2004);
[28]-R.B.;-H.-J.Engelbert-;-A.Răşcanu-:-On-Weak-Solutions-of-Backward-Stochastic-Differential-Equations,-Theory-Probab.-Applications,-t.49,-no.1,-pp.70-108-(2004);
[29]-R.B.;-N.Ichihara-:-Limit-theorem-for-controlled-backward-SDEs-and-homogenization-of-Hamilton-Jacobi-Bellman-equations,-Appl.-Math.-&-Optim.,-51,-no.-1,-pp.-1---33-(2005);
[30]-R.B.;-H.-J.Engelbert-:-A-backward-stochastic-differential-equation-without-strong-solution;-Theory-Probab.-and-its-Appl.,-t.50,-no.2,-pp.390-396-(2005).
[31]-R.B.;-M.Quincampoix;-G.Tessitore-:-A-Characterization-of-Approximately-Controllable-Linear-Stochastic-Differential-Equations.-In-:-Stochastic-Partial-differential-Equations-and-Applications,-G.-Da-Prato-and-L.-Tubaro-Eds-''-Series-of-Lecture-Notes-in-pure-and-appl.-Math.,-Chapman-&-Hall-Vol.245-,-pp.-253---260-(2006);
[32]-R.B.;-G.Guatteri-:-A-stochastic-Tikhonov-theorem-in-infinite-dimensions,-Appl.-Math.-&-Optim.,-53,-no.-2,-pp.221-258-(2006);
[33]-R.B.;-J.Ma:-Pathwise-Stochastic-Control-Problems-and-Stochastic-HJB-equations,-SIAM-Journal-on-Control-and-Optimization,-Vol.-45:6,-pp.-2224-2256-(2007);
[34]-R.B.;-M.Quincampoix;-C.Rainer;-J.Teichmann:-Another-proof-for-the-equivalence-between-invariance-of-closed-sets-with-respect-to-stochastic-systems,to-appear-in-Bull.-Sci.-Math.;-available-online-(2007);
[35]-R.B.;-H.-J.Engelbert:-On-the-Continuity-of-Weak-Solutions-of-Backward-Stochastic-Differential-Equations,-13-pp.,-to-appear-in:-Probbab.-Theory-and-its-Appl.,-Vol.-52-(2007);
[36]-R.B.;-M.Quincampoix;-G.Tessitore:--Controlled-Stochastic-Differential-Equations-under-Constraints-in-Infinite-Dimensional-Spaces,-SIAM-J.-Control-and-Optimization,-Vol.-47,-Issue-1,-pp.-218-250-(2008);
[37]-R.B.;-J.Li:-Stochastic-Differential-Games-and-Viscosity-Solutions-of-Hamilton-Jocobi-Bellman-Isaacs-Equations,-SIAM-J.-Control-and-Optimization,-Vol.-47,-Issue-1,-pp.-444-475-(2008);
[38]-R.B.;-J.Ma,-C.Rainer:-Stochastic-Control-Problems-for-Systems-Driven-by-Normal-Martingales,-Annals-of-Applied-Probability,-18,-No.-2,632-663-(2008);.-
[39]-R.B.,-J.Li,-S.-Peng,-Mean-Field-Backward-Stochastic-Differential-Equations.-A-Limit-Approach,-Annals-of-Probability,-Vol.-37,-No.-4,-pp.-1524-1565-(2009);
[40]-R.B.,-J.Li,-S.-Peng,-Mean-Field-Backward-Stochastic-Differential-Equations-and-Related-Partial-Differential-Equations,-Stochastic-Processes-and-their-Applications-119,-pp.-3133-3154-(2009);
[41]-R.B.;-M.Quincampoix,-Y.Ouknine:-On-limiting-values-of-stochastic-differential-equations-with-small-noise-intensity-tending-to-zero,-Bulletin-des-sciences-mathematiques-133,-pp.229-237-(2009);
[42]-R.B.,-J.Li,-Probabilistic-interpretation-for-systems-of-Isaacs-equations-with-two-reflecting-barriers,-accepted-for-publication-in-Nonlinear-Differential-Equations-and-Applications-NoDea;
[43]-R.B.,-J.Li,-Stochastic-Differential-Games-with-Reflection-and-Related-Obstacle-Problems-for-Isaacs-Equations,-accepted-for-publication-in-Acta-Mathematicae-Applicatae-Sinica,-English-Series.
[44]-R.B.,-B.Djehiche,-J.Li,-S.-Peng,--Mean-Field-Backward-Stochastic-Differential-Equations.-A-Limit-Approach,-Annals-of-probability-,-Vol.37,-No--4,--pp.-1524-1565-(2009);
[45]-R.B.,-M.-Quincampoix,-C.-Rainer,-J.-Teichmann,-Another-proof-for-the-equivalence-between-invariance-of-closed-sets-with-respect-to-stochastic-and-deterministic-systems,-Bulletin-des-sciences-mathematiques-134-(2010),-pp-207-214;
[46]-R.B.,-Y.Hu,-Probabilistic-interpretation-of-a-coupled-system-of-Hamilton-Jacobi-Bellman-equations,-Journal-of-Evolution-Equations,-Vol.-10,-no.3,-pp.-529-549-(2010);
[47]-R.B.,-B.-Labed,-C.-Rainer,-L.-Tamer,-Existence-of-an-Optimal-Control-for-Stochastic-Control-Systems-with-Nonlinear-Cost-Functional,-Stochastics-and-Stochastics-Reports,-Volume-82,-pp-241-256-(2010)
[48]-X.Bai,-R.B.,-Inf-convolution-of-G-expectations,-SCM--Science-China-Mathematics,-Vol.-53(8),-1957-1970-(2010)
[49]--R.B.,-P.-Cannarsa,-M.-Quincampoix,-Lipschitz-Continuity-and-Semiconcavity-Properties-of-the-Value-Function-of-a-Stochastic-Control-Problem,-Nonlinear-Differential-Equations-and-Applications-NoDea,-Vol.17,-pp.-715-728-(2010);
[50]-R.B.,-D.-Goreac,-M.-Quincampoix,-Stochastic-Optimal-Control-and-Linear-Programming-Approach,-Applied-Mathematics-and-Optimization,-Vol.63,-pp.-257-276-(2011);
[51]-R.B.,-J.Li,-Stochastic-Differential-Games-with-Reflection-and-Related-Obstacle-Problems-for-Isaacs-Equations,-accepted-for-publication-in-Acta-Mathematicae-Applicatae-Sinica,-English-Series;
[52]-R.B.,-P.-Cardaliaguet,-M.-Quincampoix,-Some-recent-aspects-of-Differential-Game-Theory,-accepted-for-publication-in-Dynamic-Games-and-Applications.
IN PROCEEDINGS
[1]-R.B.:-Anticipating-linear-stochastic-differential-equations,-[CA]-Stochastic-Systems-and-Optimization,-Proc.-6th-IFIP-WG-7.1-Work.-Conf.,-Warsaw,-Poland,-1988,-Lect.-Notes-Control-Inf.-Sci.-136,-pp.-18-23-(1989)-;
[2]-R.B.:-A-linear-stochastic-differential-equation-with-Skorohod-integral,-[CA]-Markov-and-control-theory,-Proc.-Symp.-ISAM,-Gauβig,-German-Democratic-Republic,-1988,-Math.-Research-54,-pp.-9-15-(1989)-;
[3]-R.B.;-E.Pardoux-:-Monotonicity-methods-for-white-noise-driven-quasilinear-SPDEs,-[CA]-Diffusion-processes-and-related-problems-in-analysis,-Vol.I:-Diffusions-in-analysis-and-geometry,-Proc.-Int.-Conf.,-Evanston/IL-(USA)-1989,-Prog.-Probab.-22,-219-233-(1990)-;
[4]-R.B.:-The-nonlinear-transformation-of-the-Wiener-measure,-[CA]-Stochastic-Processes-and-Related-Topics,-Proc.-Winterschule-Stochastic-Processes-Optim.-Control,-Georgenthal,-German-Democratic-Republic,-1990,-Math.-Research-61,-pp.-9-16-(1991)-;
[5]-R.B.:-Nonlinear-Skorohod-stochastic-differential-equations,-[CA]-D.Nualart-(ed.)-et-al.,-Barcelona-seminar-on-stochastic-analysis,-St.-Feliu-de-Guixols/Spain,-1991,-Basel-:-Birkhuser-Prog.-Probab.-32,-pp.21-39-(1993)-;
[6]-R.B.:-Backward-stochastic-differential-equations.-Option-hedging-under-additional-cost,-[CA]-E.Bolthausen-(ed.)-et-al.,-Seminar-on-stochastic-analysis,-random-fields-and-applications,-Proc.-Centro-Stefano-Franscini,-Ascona/Switzerland,-June-1993,-Basel,-Birkhuser,-Prog.-Probab.-36,-pp.-307-322-(1995).
[7]-R.B.;-S.Peng-:-Ergodic-backward-SDE-and-associated-PDE,-[CA]-R.C.Dalang-(ed.)-et-al.,-Seminar-on-Stochastic-analysis,-random-fields-and-applications,-Centro-Stefano-Franscini,-Ascona,-Switzerland,-September-1996,-Basel-:-Birkhuser-Prog.-Probab.-45,-pp.-73-85-(1999).
[8]-R.B.-:-Backward-Stochastic-Differential-Equations-and-Viscosity-Solutions-of-Semilinear-Parabolic-Deterministic-and-Stochastic-PDE-of-Second-Order,-Buckdahn,-R.,-Engelbert,-H.-J.,-Yor,-M.-(eds.)-12th-Winter-School-on-Stochastic-Processes-and-Related-Topics.-Sigmundsburg,-Germany,-27-February-4-March-2000.-Taylor-Francis,-London-and-New-York,-pp.-1-53-(2002).
[9]-R.B.;-M.Quincampoix;-G.Tessitore:-A-Characterization-of-Approximately-Controllable-Linear-Stochastic-Differential-Equations.-In:-Da-Prato,-Guiseppe-(ed.)-et-al.,-Stochastic-partial-differential-equations-and-applications--VII.-Papers-of-the-7th-meeting,-Terme,-Italy,-January-5-10,-2004.-Boca-Raton,-FL:-Chapman-/&-Hall/CRC.-Lecture-Notes-in-Pure-and-Applied-Mathematics-245,-53-60-(2006).
PREPRINTS AT ARXIV
[1]-R.B.;-J.Li:-Stochastic-Differential-Games-and-Viscosity-Solutions-of-Hamilton-Jacobi--Bellman-Isaacs-Equations,-2006,-
[2]-R.B.;-J.Li:-Stochastic-Differential-Games-with-Reflection-and-Related-Obstacle-Problems-for-Isaacs-Equations,-2007,
[3]-R.B.;-J.Ma;-C.Rainer:-Stochastic-control-problems-for-systems-driven-by-normal-martingales,-2007,-
[4]-R.B.;-J.Li;-S.Peng:-Mean-Field-Backward-Stochastic-Differential-Equations-and-Related-Partial-Differential-Equations,-2007,-
[5]-R.B.;-M.Quincampoix;-C.Rainer;-J.Teichmann:-Another-proof-for-the-equivalence-between-invariance-of-closed-sets-with-respect-to-stochastic-and-deterministic-systems,-2007,-
[6]-R.B.;-J.Li:-Probabilistic-Interpretation-for-Systems-of-Isaacs-Equations-with-Two-Reflecting-Barriers,-2008.
[7]-R.B.;-J.Li;-S.Peng:-Mean-Field-Backward-Stochastic-Differential-Equations-and-Related-Partial-Differential-Equations,-2007.
[8]-RB.;-B.-Labed;-C.Rainer;-L.-Tamer:-Existence-of-an-Optimal-control-for-Stochastic-Systems-with-Nonlinear-Cost-Functional,-2009